Please help me!! Effexor vs pristiq

Ok I know these are pretty much the same drug BUT I took pristiq a few years ago and it gave me massive stomach ache ect now my psych has now started me at 37.5 of effexor so will I be having massive stomach trouble ect again from what I was reading there are different things in the effexor and you do not start at the therapudic dose I don't know any one ever try both these medications ?? Any help please

1 Reply

oldest โ€ข newest
  • I took pristic, it made me have horrible heart racing in the morning. Had to go off suddenly. That was very bad!withdrawal from either of these drugs is very very miserable because there is no low dose. So you pretty much have to go cold turkey. I would not even think of trying effector for that reason. But, you may do well on it. All I know is how I react to the newer drugs like this. I wish you well.ileen

You may also like...